SciELO - Scientific Electronic Library Online

 
vol.33 número1Fixed point property for nonexpansive mappings and nonexpansive semigroups on the unit diskAnalysis of perturbations of moments associated with orthogonality linear functionals through the Szegő transformation índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

CARDONA, DUVÁN. Weak-type (1,1) bounds for a class of operators with discrete kernel. Integración - UIS [online]. 2015, vol.33, n.1, pp.51-60. ISSN 0120-419X.

In this paper we investigate the weak continuity of a certain class of operators with kernel defined on ℤ × ℤ. We prove some results on the weak boundedness of discrete analogues of Calderón-Zygmund operators. The considered operators arise from the study of discrete pseudo-differential operators and discrete analogues of singular integral operators

Palavras-chave : Lp spaces; discrete operator; pseudo-differential operator; Calderón-Zygmund decomposition.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )